A continuous model for quasinilpotent operators

Gallardo-Gutiérrez, EA, Partington, JR orcid.org/0000-0002-6738-3216 and Rodríguez, DJ (2016) A continuous model for quasinilpotent operators. Mathematische Zeitschrift, 284 (3-4). pp. 781-790. ISSN 0025-5874



Copyright, Publisher and Additional Information: © The Author(s) 2016. This is an open access article distributed under the terms of the Creative Commons Attribution 4.0 International License (http://creativecommons.​org/​licenses/​by/​4.​0/), which permits unrestricted use, distribution, and reproduction in any medium, provided you give appropriate credit to the original author(s) and the source, provide a link to the Creative Commons license, and indicate if changes were made.
Keywords: Quasinilpotent operators; C0-semigroup; Operator model; Entire function
  • Accepted: 13 April 2016
  • Published (online): 11 May 2016
  • Published: December 2016
Institution: The University of Leeds
Academic Units: The University of Leeds > Faculty of Engineering & Physical Sciences (Leeds) > School of Mathematics (Leeds) > Pure Mathematics (Leeds)
Depositing User: Symplectic Publications
Date Deposited: 14 Apr 2016 11:34
Last Modified: 08 Sep 2020 16:59
Published Version: https://doi.org/10.1007/s00209-016-1673-2
Status: Published
Publisher: Springer Verlag
Identification Number: https://doi.org/10.1007/s00209-016-1673-2

Share / Export